| Catalog Number |
8801-04012CA |
| Medical Device Problem Codes |
Fracture (1260); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that approximately 9 months post-operatively, one ozark self-starting variable screw fractured, one ozark self-starting variable screw fractured and migrated, and the locking cover of an ozark plate fractured and migrated.Revision surgery has not taken place nor been scheduled.No adverse consequences were reported.This report captures the ozark screw that fractured and migrated.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.